Taiwanese Journal of Mathematics

APPROXIMATE CONTROLLABILITY OF NONLINEAR DETERMINISTIC AND STOCHASTIC SYSTEMS WITH UNBOUNDED DELAY

R. Sakthivel, Juan J. Nieto, and N. I. Mahmudov

Full-text: Open access

Abstract

In this paper, we consider approximate controllability for nonlinear deterministic and stochastic systems with resolvent operators and unbounded delay. We study the problem of approximate controllability of deterministic nonlinear differential equations with impulsive terms, resolvent operators and unbounded delay. Next, approximate controllability results are being established for a class of nonlinear stochastic differential equations with resolvent operators in a real separable Hilbert spaces. By using the resolvent operators and fixed point technique, sufficient conditions have been formulated and proved. In this paper, we prove the approximate controllability of nonlinear deterministic and stochastic control systems under the assumption that the corresponding linear system is approximately controllable. Examples are presented to illustrate the utility and applicability of the proposed method.

Article information

Source
Taiwanese J. Math., Volume 14, Number 5 (2010), 1777-1797.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406016

Digital Object Identifier
doi:10.11650/twjm/1500406016

Mathematical Reviews number (MathSciNet)
MR2724133

Zentralblatt MATH identifier
1220.93011

Citation

Sakthivel, R.; Nieto, Juan J.; Mahmudov, N. I. APPROXIMATE CONTROLLABILITY OF NONLINEAR DETERMINISTIC AND STOCHASTIC SYSTEMS WITH UNBOUNDED DELAY. Taiwanese J. Math. 14 (2010), no. 5, 1777--1797. doi:10.11650/twjm/1500406016. https://projecteuclid.org/euclid.twjm/1500406016


Export citation

References

  • P. Balasubramaniam and S. K. Ntouyas, Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space, Journal of Mathematical Analysis and Applications, 324 (2006), 161-176.
  • M. Benchohra, L. Gorniewicz, S. K. Ntouyas and A. Ouahab, Controllability results for impulsive functional differential inclusions, Reports on Mathematical Physics, 54 (2004), 211-228.
  • M. Benchohra and A. Ouahab, Controllability results for functional semilinear differential inclusions in Frechet spaces, Nonlinear Analysis, 61 (2005), 405-423.
  • M. Benchohra, L. Gorniewicz, S. K. Ntouyas and A. Ouahab, Controllability results for nondensely defined semilinear functional differential equations, Zeitschrift für Analysis und ihre Anwendungen, 25 (2006), 311-325.
  • Y. K. Chang, Controllability of impulsive functional differential systems with infinite delay in Banach spaces, Chaos, Solitons & Fractals, 33 (2007), 1601-1609.
  • Y. K. Chang, W. T. Li and J. J. Nieto, Controllability of evolution differential inclusions in Banach spaces, Nonlinear Analysis, 67 (2007), 623-632.
  • Y. K. Chang and D. N. Chalishajar, Controllability of mixed Volterra-Fredholm-type integro-differential inclusions in Banach spaces, Journal of the Franklin Institute, 345 (2008), 480-486.
  • D. N. Chalishajar, Controllability of mixed Volterra Fredholm-type integro-differential systems in Banach space, Journal of the Franklin Institute, 344 (2007), 12-21.
  • D. N. Chalishajar, Controllability of nonlinear integro-differential third order dispersion system, Journal of Mathematical Analysis and Applications, 348 (2008), 480-486.
  • J. P. Dauer, N. I. Mahmudov and M. M. Matar, Approximate controllability of backward stochastic evolution equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 323 (2006), 42-56.
  • J. P. Dauer and N. I. Mahmudov, Approximate controllability of semilinear functional equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 273 (2002), 310-327.
  • J. P. Dauer and N. I. Mahmudov, Controllability of stochastic semilinear functional differential equations in Hilbert spaces, Journal of Mathematical Analysis and Applications, 290 (2004), 373-394.
  • T. E. Duncan, Y. Hu and B. Pasik-Duncan, Stochastic calculus for fractional Brownian motion I. Theory, SIAM Journal on Control and Optimization, 38 (2000), 582-612.
  • L. Gorniewicz, S. K. Ntouyas and D. O'Regan, Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces, Reports on Mathematical Physics 56 (2005), 437-470.
  • L. Gorniewicz, S. K. Ntouyas and D. O. Regan, Existence and Controllability Results for First-and Second-Order Functional Semilinear Differential Inclusions with Nonlocal Conditions, Numerical Functional Analysis and Optimization, 28 (2007), 53-82.
  • C. Gao, K. Li, E. Feng and Z. Xiu, Nonlinear impulsive system of fed-batch culture in fermentative production and its properties, Chaos Solitons & Fractals, 28 (2006), 271-277.
  • S. Gao, L. Chen, J. J. Nieto and A. Torres, Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine, 24 (2006), 6037-6045.
  • S. Gao, Z. Teng, J. J. Nieto and A. Torres, Analysis of an SIR Epidemic Model with Pulse Vaccination and Distributed Time Delay, Journal of Biomedicine and Biotechnology (to appear).
  • R. Grimmer and F. Kappel, Series expansions for resolvents of Volterra integro-differential equations in Banach space, SIAM Journal on Mathematical Analysis, 15 (1984), 595-604.
  • R. Grimmer and J. Pruss, On linear Volterra equations in Banach spaces. Hyperbolic partial differential equations, II. Computers and Mathematics with Applications, 11 (1985), 189-205.
  • R. Grimmer, Resolvent operators for integral equations in a Banach space, Transactions of the American Mathematical Society, 273 (1982), 333-349.
  • Y. Hino, S. Murakami and T. Naito, Functional differential equations with infinite delay, Lecture Notes in Mathematics, Springer-Verlag, Berlin, Vol. 1473, 1991.
  • Y. Hu and B. Oksendal, Fractional white noise calculus and applications to finance, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 6 (2003), 1-32.
  • E. M. Hernandez, D. Santos and P. C. Jose, Existence results for partial neutral integro-differential equation with unbounded delay, Applicable Analysis, 86 (2007), 223-237.
  • E. M. Hernandez, M. Rabello and H. R. Hernandez, Existence of solutions for impulsive partial neutral functional differential equations, Journal of Mathematical Analysis and Applications, 331 (2007), 1135-1158.
  • J. Henry, Etude de la controlabilit$\rm \acute{e}$ de certains $\rm \acute{e}$quations paraboliques non-lin$\rm \acute{e}$aires, Th$\rm \acute{e}$se d$\rm \acute{e}$tat, Paris, June 1978.
  • D. N. Keck and M. A. McKibben, Abstract semilinear stochastic Ito-Volterra integrodifferential equations, Journal of Applied Mathematics and Stochastic Analysis, (2006), 1-22.
  • J. Li, J. J. Nieto and J. Shen, Impulsive periodic boundary value problems of first-order differential equations, Journal of Mathematical Analysis and Applications, 325 (2007), 226-236.
  • N. I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM Journal on Control and Optimization, 42 (2003), 1604-1622.
  • N. I. Mahmudov, Controllability of semilinear stochastic systems in Hilbert spaces, Journal of Mathematical Analysis and Applications, 288 (2003), 197-211.
  • N. I. Mahmudov, Approximate controllability of evolution systems with nonlocal conditions, Nonlinear Analysis, 68 (2008), 536-546.
  • B. M. Miller and E. YA. Rubinovich, Impulsive Control in Continuous and Discrete-Continuous systems, Kluwer, New York, 2003.
  • Yu. S. Mishura, Abstract Volterra equations with stochastic kernels, Theory of Probability and Mathematical Statistics, 64 (2002), 139-151.
  • J. W. Nunziato, On heat conduction in materials with memory, Quarterly Journal of Applied Mathematics, 29 (1971), 187-204.
  • R. Sakthivel, J. H. Kim and N. I. Mahmudov, On controllability of nonlinear stochastic systems, Reports on Mathematical Physics, 58 (2006), 437-447.
  • R. Sakthivel, N. I. Mahmudov and J. H. Kim, Approximate Controllability of nonlinear impulsive differential systems, Reports on Mathematical Physics, 60 (2007), 85-96.
  • S. Tang and L. Chen, Density-dependent birth rate, birth pulses and their population dynamic consequences, Journal of Mathematical Biology, 44 (2002), 185-199.
  • W. Wang, H. Wang and Z. Li, The dynamic complexity of a three-species Beddington-type food chain with impulsive control strategy, Chaos, Solitons & Fractals, 32 (2007), 1772-1785.
  • T. Yang, Impulsive Systems and Control: Theory and applications, Berlin, Germany, Springer-Verlag, 2001.
  • H. Zhang, L. Chen and J. Nieto, A delayed epidemic model with stage-structure and pulses for pest management strategy, Nonlinear Anal., Real World Problems, (to appear).
  • S. T. Zavalishchin and A. N. Sesekin, Dynamic impulse systems, Theory and applications, Kluwer Academic Publishers Group, Dordrecht, 1997.
  • H. X. Zhou, Approximate controllability for a class of semilinear abstract equations, SIAM Journal on Control and Optimization, 21, (1983), 551-565.